Publikace ÚTF

Radiative spacetimes approaching the Vaidya metric

Podolský, J; Svítek, O.

We analyze a class of exact type II solutions of the Robinson-Trautman family which contain pure radiation and (possibly) a cosmological constant. It is shown that these spacetimes exist for any sufficiently smooth initial data, and that they approach the spherically symmetric Vaidya-(anti-)de Sitter metric. We also investigate extensions of the metric, and we demonstrate that their order of smoothness is in general only finite. Some applications of the results are outlined.
typ:article
journal:Phys. Rev. D
volume:71
nr:0
pages:124001-+
year:2005
pacs:04.30.-w, 04.20.Jb, 04.20.Ex
eprint:arXiv:gr-qc/0506016
odkaz: http://scitation.aip.org/getpdf/servlet/GetPDFServlet?filetype=pdf&id=PRVDAQ000071000012124001000001&idtype=cvips&prog=normal
files:
podolsky_05_jun.pdf (138.96 kB)

Tato stránka byla vygenerována: 2018-04-23 17:42 GMT
Jakékoliv připomínky a dotazy ohledně webovských stránek zasílejte, prosím, na webadmin@utf.mff.cuni.cz.
Navigace pro textové prohlížeče [tato úroveň | o úroveň výš | ÚTF]
Přepnutí kodování češtiny. English version main page